MathSciNet Relay Station
MathSciNet bibliographic data
MR1195176 42C15
Chui, C. K.; Stöckler, J.; Ward, J. D. Compactly supported box-spline wavelets. Approx. Theory Appl. 8 (1992), no. 3, 77–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement